Surveys in Differential Geometry

Volume 9 (2004)

Analysis on Riemannian co-compact covers

Pages: 351 – 384

DOI: http://dx.doi.org/10.4310/SDG.2004.v9.n1.a10

Author

L. Saloff-Coste (Department of Mathematics, Cornell University, Ithaca NY 14853, U.S.A.)

Abstract

This is a survey on analysis on non-compact co-compact Riemannian covers and how it relates to random walks on finitely generated groups. The focus is on the long time behavior of the heat kernel and related topics such as Liouville theorems, scale invariant Harnack inequalities and isoperimetric profiles.

Full Text (PDF format)